MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3515-B
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a2: the patient's date of birth is unknown.This information was not available from the facility.Block b6: patient information regarding relevant tests/laboratory data is unknown.This information was not available from the facility.Blocks h3/h6: the angiosculpt device was not returned by the facility, thus no product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
The angiosculpt device was used for a therapeutic coronary procedure in a severely calcified rca.During use, the balloon was inflated to 14 atm, and after several inflations, the balloon was unable to deflate, despite multiple standard techniques (negative pressure, alternate inflators, saline inflation).An attempt was made to puncture the needle intravascularly, but ultimately, the shaft was cut, and a guideliner was advanced over the shaft.Rotaglide was injected for lubrication, and the catheter was successfully removed via guideliner-assisted extraction without loss of wire position.The procedure was competed with no patient injury reported.This adverse event and product problem is being submitted due to balloon unable to deflate, requiring intervention.
 
Additional Manufacturer Narrative
Block h3: the angiosculpt catheter was returned in two pieces, which aligns with the reported complaint that the shaft was intentionally cut (between strain relief and proximal shaft).Additionally, the balloon and scoring element were missing and not returned.Visual inspection found a damaged/stretched shaft, and separated core wire; exposing sharp edges but remained intact to the device.No functional testing was performed due to the nature of the returned device.Block h6: the root cause of the deflation issue could not be determined since the balloon was missing; therefore, the cause could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key24745874
Report Number3005462046-2026-00012
Device Sequence Number18497428
Product Code NWX
UDI-Device Identifier00813132026936
UDI-Public(01)00813132026936(11)250324(17)280324(10)G25030018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2200-3515-B
Device Catalogue Number2200-3515-B
Device Lot NumberG25030018
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F FR4 GUIDE CATHETER, UNK MFG; 5F JL4 GUIDE CATHETER, UNK MFG; 6F AL 0.75 GUIDE CATHETER, UNK MFG; ASAHI: CONFIANZA GUIDEWIRE, UNK SIZE; ASAHI: CORSAIR MICROCATHETER, UNK SIZE; ASAHI: MIRACLE GUIDEWIRE, UNK SIZE; TERUMO: 6F SLENDER INTRODUCER SHEATH; TERUMO: RUNTHROUGH GUIDEWIRE, UNK SIZE
Patient Age72 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite